# SDR DALA2014072504212

- Difficulty date: July 24, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 62,066 hours, 45,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND MULTIPLE OVERHEAD EMERGENCY LIGHTS INOPERATIVE AT ROW 27, 28 LT AND 30B.  MAINTENANCE R & R THE BATTERY PACK LOCATED AT 29DE AND THE LIGHTS RETURNED TO AN OPERATIONAL STATE.
